Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Blood in urine, hurts to urinate, taking birth control

I think I ve had a bladder infection before but I never took care of it, I thought it went away,, a couple days ago, I woke up from a nap and when I went to the bathroom it hurt, there was blood in the toilet and when I wiped, but it was a dark brown color. It hurt to pee and it was uncomfortable. The next day it seemed to go away, a day later I felt super depressed and sad. For no reason. And there is still blood in my pee. In taking birth control but I don t know if its just that.. Thank you
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
There is no need to panic and depressed. Since you are taking birth control I assume you are of young age. Most likely cause of blood in urine is urinary tract infection and stone. You need to be evaluated for the cause of blood in urine. Get your urine tested along with kidney function test, blood sugar level, complete blood count, ultrasound of the abdomen. consult a urologist.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor